Longinus, On Sublimity 35.1

Heath, M. (2000) Longinus, On Sublimity 35.1. Classical Quarterly, 50 (1). pp. 320-323. ISSN 0009-8388

Abstract

Metadata

Authors/Creators:
  • Heath, M.
Copyright, Publisher and Additional Information: © 2000 The Classical Association. This is a pre-copy-editing, author-produced PDF of an article accepted for publication in Classical Quarterly following peer review. The definitive publisher-authenticated version appeared in Classical Quarterly 50 (2000), 320-323.
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Arts (Leeds) > School of Humanities (Leeds) > Classics (Leeds)
Depositing User: Repository Officer
Date Deposited: 30 Jun 2005
Last Modified: 16 Sep 2016 16:22
Status: Published
Refereed: Yes
Identification Number: 10.1093/cq/50.1.320

Download

Filename: heathm20.pdf

Share / Export

Statistics